Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 6, Pages 944–949 (Mi zvmmf3441)  

Scientific communications

The splitting method for solving stochastic differential equations that describe the diffusion process in a system of $N$ particles

O. E. Buryak

Moscow

Full text: PDF file (534 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 209–213

Bibliographic databases:

UDC: 517.958:530.1
Received: 11.11.1987
Revised: 07.06.1988

Citation: O. E. Buryak, “The splitting method for solving stochastic differential equations that describe the diffusion process in a system of $N$ particles”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989), 944–949; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 209–213

Citation in format AMSBIB
\Bibitem{Bur89}
\by O.~E.~Buryak
\paper The splitting method for solving stochastic differential equations that describe the diffusion process in a system of $N$ particles
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 6
\pages 944--949
\mathnet{http://mi.mathnet.ru/zvmmf3441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011246}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 209--213
\crossref{https://doi.org/10.1016/0041-5553(89)90170-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3441
  • http://mi.mathnet.ru/eng/zvmmf/v29/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021